# SDR CALA2025072806946

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 74,322 hours, 28,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS PANEL " NOT ARMED " LIGHT DOES NOT TEST WITH PTT OR MASTER TEST SWITCH REF LP 5658985. REF SSM 33-18-37-101 IT SHOULD LOCKED TO ENSURE COMPLIANCE GOOD FIX REMOVED AND REPLACED R33 RELAY AS PER SSM 33-18-37-101, OPS CHECK FAILED, DROPPED P5 PANNEL DOWN TO GAINED ACCESS TO THE "NOT ARMED" LIGHT ASSY, REMOVED AND REPLACED "NOT ARMED" LIGH ASSY AS PER IPC 33-11-50-02C, OPERATIONAL CHECK SATISFACTORY AS PER AMM 33-18-00-710-802.PARTS USED:  29-3110-3-0013,QTY :1 29-3318-3-0002,QTY :1
